# SDR HEEA979096

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107700
- Condition: Corroded
- Location: Cockpit Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF RECEIVER FRONT CONNECTOR CORRODED. PERFORMED PRELIMINARY INSPECTION AND REPLACED CORRODED FRONT CONNECTOR J8061 AND CLEANED CORROSION ON MAIN BOARD.  CLEANED CORROSION AND BENCH CHECK GOOD.
